# SDR Y2PA96048

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47016
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: H146
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LRD - GEAR DOOR OPEN LIGHT REMAINING ON IN FLIGHT AFTER PERFORMING UPLATCH CHECK.  REPLACED RIGHT MAIN GEAR DOOR SWITCH, AND ADJUSTED DOOR STOP BOLT ON GEAR DOOR IAW DC9 MM 32-70-0, 32-31-4.  GEAR CYCLED AND CHECKED OK.  (M)
